MAUDE Adverse Event Report: MASIMO - 15750 ALTON PKWY RAD-G; OXIMETER

MASIMO - 15750 ALTON PKWY RAD-G; OXIMETER
Model Number 9849
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/1901
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other, other text: the device, cables, and sensor are not expected to be returned to masimo to allow an analysis to be performed.If the products are returned for evaluation or new information is obtained, a follow-up report will be submitted.Health effect impact code: no adverse event, no patient impact d1.Concomitant medical products exceeded allowable field length, concomitant medical products is as follows: lncs sensor (24fw8), g15-05 cable (23e75), and lncs to rd adapter cable e1.Initial reporter address details were not provided.The device, cables, and sensor were provided by the initial reporter's dme, (b)(6)l.As such the facility name (b)(6) was entered in e1.
 
Event or Problem Description
The customer reported that the rad-g, cables, and sensor are "unreliable" and constantly display 'sensor off patient' ¿pulse search' or 'replace sensor' error messages.Per additional information from the customer, "also, there are times when it does not alarm and i look at the screen and it is a flat line, no telling how long it has not been reading.For a child who is medically complex, has a tracheostomy and is monitored 24/7 with an unreliable pulse ox machine, it could be detrimental to not have accurate and consistent readings." there was no patient impact or consequence reported.

Brand Name
RAD-G
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 15750 ALTON PKWY
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEXICALI
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
rishi jain
15750 alton pkwy
irvine, CA 92618
MDR Report Key24750442
Report Number3019388613-2026-00117
Device Sequence Number18713548
Product Code DQA
UDI-Device Identifier00843997000666
UDI-Public(01)00843997000666(11)230807
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K213676
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 02/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number9849
Device Catalogue Number9849
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2025
Initial Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/07/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown